# SDR 2008UALA04243

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 71,229 hours, 8,065 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brake
- Part number: 1809130
- Condition: Seized
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NO RETRACT.  RTFL.  FOUND RT BLG FWD LT BRAKE SEIZED.  REPLACED BRAKE. NO SHOP DATA FOR ROOT CAUSE.
